# SDR SWAA2014041026998

- Difficulty date: April 9, 2014
- Submitted: April 10, 2014
- Operation: Air carrier
- Aircraft: N736SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27868
- Aircraft time: 53,073 hours, 31,000 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Flap
- Part number: 114A11109
- Part serial: TA337
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 1 LE KREUGER FLAP CRACKED AT THE INBD END.  R & R FLAP IAW MM.
